Export: Permeabilidad y estructura porosa de hormigones autocompactantes de resistencia moderada

Bermejo Núñez, Ester B. and Moragues Terrades, Amparo and Gálvez Ruiz, Jaime and Fernández Cánovas, Manuel (2010). Permeabilidad y estructura porosa de hormigones autocompactantes de resistencia moderada. "Materiales de Construccion", v. 60 (n. 299); pp. 37-51. ISSN 0465-2746. https://doi.org/10.3989/mc.2010.5070.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM